Unordered multiplicity lists of wide double paths

Aleksandra Erić, Carlos M. da Fonseca


Recently, Kim and Shader analyzed the multiplicities of the eigenvalues of a Φ-binary tree. We carry this discussion forward extending their results to a larger family of trees, namely, the wide double path, a tree consisting of two paths that are joined by another path. Some introductory considerations for dumbbell graphs are mentioned regarding the maximum multiplicity of the eigenvalues. Lastly, three research problems are formulated.


Graph, tree, matrix, eigenvalues, multiplicities, inverse eigenvalue problem

Full Text:



ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications